# SDR REXA2013031400391

- Difficulty date: March 13, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N8808H
- Make and model: Cndair CL6002B19
- Aircraft serial: 7808
- Aircraft time: 21,780 hours, 19,167 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Component: Flap, Bombdr
- Component part number: 601R140021
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN THE LOWER SKIN OF THE LEFT INBOARD FLAP SKIN AT WS 136.  REPAIRED IAW EA CRJ257-01402 AND APPROVED BY 8110-3 DATED MARCH 14, 2013.
